# SDR CALA2018010500026

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5416
- Condition: Corroded
- Location: Bs 1257-1330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT RBL 7.55 HAS CORROSION ON UPPER AND LOWER SURFACES BS 1257 TO 1330.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53,  FIG 101, DETAIL V.   REPAIRED THE FLOOR SUPPORT IAW SRM 53-00-53, REPAIR 1.
